# SDR ASAA2024100553078

- Difficulty date: October 5, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 49,052 hours, 17,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 47; FUSELAGE SKIN AROUND WATER SERVICE PANEL CUTOUT, STA 907-927 STGR 25R-27R HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO AFT FUSELAGE SKIN P/N 147A3400-4 AT STA 907-927 STGR 25R-27R AT WATER SERVICE PANEL CUTOUT IAW EA 800-53EA-27713 REV 00.
